American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B35) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] V. V. Kapustin. Cauchy-type integrals and singular measures. St. Petersburg Math. J. 24 (2013) 743-757.
Abstract, references, and article information
View Article: PDF

[2] V. Vasyunin and A. Volberg. The Bellman functions for a certain two-weight inequality: A case study. St. Petersburg Math. J. 18 (2007) 201-222. MR 2244935.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] S. Pott and E. Strouse. Products of Toeplitz operators on the Bergman spaces $A_\alpha^2$. St. Petersburg Math. J. 18 (2007) 105-118. MR 2225216.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] A. Yu. Novosel'tsev and I. B. Simonenko. Asymptotic dependence of the extreme eigenvalues of truncated Toeplitz matrices on the rate at which the symbol attains its extremum. St. Petersburg Math. J. 16 (2005) 713-718. MR 2090855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] L. N. Nikolskaya and Yu. B. Farforovskaya. Toeplitz and Hankel matrices as Hadamard--Schur multipliers. St. Petersburg Math. J. 15 (2004) 915-928. MR 2044634.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] A. Volberg and F. Nazarov. Heating of the Ahlfors--Beurling operator, and estimates of its norm. St. Petersburg Math. J. 15 (2004) 563-573. MR 2068982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1